# SDR SWIA200717981

- Difficulty date: March 7, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N250YV
- Make and model: Emb EMB-120
- Aircraft serial: 120250
- Aircraft time: 31,068 hours, 45,043 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH APU RUNNING AND PACKS SET TO APU, FIRE DETECTOR GOES OFF IN LAV WITH AN OVERHEATED ODOR.  UNABLE TO DUPLICATE.
